# SDR WX0A1900010031927

- Difficulty date: December 17, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N239NV
- Make and model: Airbus A320-214
- Aircraft serial: 2144
- Aircraft time: 66,184 hours, 25,863 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MAJOR REPAIR) AT R1 FWD GIRT BAR FITTING AREA, FWD OUTBD HOLE FOUND CORRODED / R1 DOOR SILL BEAM FWD GIRT BAR FITTING AREA, FWD OUTBD HOLE PERMANENTLY REPAIRED PER SRM 53-11-14-283-005 REV.146. REPAIR CATEGORY B, SEE SRI 53-11-14-205-001 REV.146 FOR INSPECTION REQUIREMENTS, INSPECTION THRESHOLD: 60000FC FROM AIRCRAFT FIRST FLIGHT, SUBSEQUENTINSPECTION INTERVALS: TBD, INSPECTION METHOD: TBD. SEE AWS FOR DETAILS. SEE EO E5311-0020 FOR GIRT BAR FITTING INSTALLATION."
